# SDR DALA2016110908422

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,182 hours, 14,064 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 ENGINE NACELLE FLANGE CRACKED AND MISSING RIVETS AT NR 2 FORWARD FAIRING ATTACH POINT.  C/W ERA 552527-14 REV O FOR REPAIR TO NR 4 ENGINE NACELLE DAMAGE.
